Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2013, Article ID 826596, 9 pages
http://dx.doi.org/10.1155/2013/826596
Research Article

A Coupled Fixed Point Theorem in Fuzzy Metric Space Satisfying -Contractive Condition

1Government Degree College, Champawat, Uttarakhand 262523, India
2R. H. Government Postgraduate College, Kashipur (Udham Singh Nagar), Uttarakhand 244713, India
3Faculty of Sciences and Mathematics, Lole Ribara 29, 38 200 Kosovska Mitrovica, Serbia
4Department of Natural Resources Engineering and Management, University of Kurdistan, Erbil 22570, Iraq
5Università degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi 34, 90123 Palermo, Italy

Received 4 June 2013; Revised 21 July 2013; Accepted 8 August 2013

Academic Editor: Salvatore Sessa

Copyright © 2013 B. D. Pant et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The intent of this paper is to prove a coupled fixed point theorem for two pairs of compatible and subsequentially continuous (alternately subcompatible and reciprocally continuous) mappings, satisfying -contractive conditions in a fuzzy metric space. We also furnish some illustrative examples to support our results.